# SDR USAASB97104

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 659401
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RDU - FLT 1416 - EN ROUTE MCO TO BWI, FLIGHT ENCOUNTERED NR 1 ENGINE GENERATOR FAILURE.  NR 1 ENG FIRE WARNING LIGHT ILLUMINATED, BELL DID NOT SOUND.  CREW SHUT DOWN ON NR 1 ENG.  EMERGENCY DECLARED AND FLT DIVERTED TO RDU.  FLT LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENG TIME 20 MINUTES.  MX CHECKED NR 1 ENG CSD AND GENERATOR/WIRING.   NO DEFECTS NOTED.  CSD OIL LEVEL OK.  CHKD NR 1 ENG FOR SIGNS OF OVERHEAT OR FIRE.  NO DEFECTS NOTED.  RAN ENG 20 MINUTES.  CYCLES AND VOLTS ON GENERATOR OK.  CSD OIL TEMP 'IN' AND 'RISE' NORMAL.  FIRE WARNING SYS OK.  AS PRECAUTION, MX REMOVED AND REPLACED FIRE CNTRL MODULE AND PANEL.  OPER CHK GOOD.  REF:  OPER CNTRL NR 97ZZZX2012.  (X)
